# SDR 97ZZZX2836

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122TV
- Make and model: Enstrm 280C
- Aircraft serial: 1049
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 28011302212
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START ON A COLD MORNING, RT WINDSHIELD CRACKED APPROXIMATELY 14 INCHES FROM CENTER WINDSHIELD ANCHORING STRIP TOWARD OUTBOARD OF AIRCRAFT.  POSSIBLY HAD A PREVIOUS CRACK AT RIVET LOCATION THAT WAS HIDDEN UNDER CENTER STRIP.
